Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Wellbutrin and sleep
|Ocker - Tue Jan 06, 2009 7:39 am||
Three weeks ago I was prescribed Wellbutrin XL 150 for anxiety disorder.
I started taking it every other day for the first week and now I am taking it daily.
I take it in the morning but for the last week I find myself waking up at 3:15 am.
As there are no other medications I take nor any other changes to my lifestyle,
Would my sleep improve if I change the time I took the Wellbutrin XL 150 to the evening rather than the morning?
|Debbie Miller, RN - Tue Jan 06, 2009 11:19 pm||
Changing the time of day for this medication would be the first-line effort to try. Chances are this will help but you will still need to give it a couple of weeks to see for sure. Of course it could also be coincidental but sleep disturbance, especially in the early weeks of these medications, is common. Many people find if they just hang in there a few weeks the side effects disappear.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.